×

zbMATH — the first resource for mathematics

A periodicity theorem on words and applications. (English) Zbl 1193.68202
Wiedermann, Jiří (ed.) et al., Mathematical foundations of computer science 1995. 20th international symposium, MFCS ’95, Prague, Czech Republic, August 28-September 1, 1995. Proceedings. Berlin: Springer-Verlag (ISBN 3-540-60246-1). Lect. Notes Comput. Sci. 969, 337-348 (1995).
Summary: We prove a periodicity theorem on words that has strong analogies with the Critical Factorization theorem and we show three applications of it.
For the entire collection see [Zbl 0847.00052].

MSC:
68R15 Combinatorics on words
PDF BibTeX XML Cite
Full Text: DOI